# SDR DXTA2023111310022

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,504 hours, 2,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK: MAIN DOOR LOCKING HANDLE DOES NOT MOVE FOR PRE FLIGHT CHECK OR CLOSING DOOR. PIN JUST UNDER OPEN HANDLE APPEARS TO HAVE RETRACTED TOO FAR AND IS OFF CENTER FROM THE HOLE PROHIBITING ANY MOVEMENT OUTWARD. ///SIGN-OFF/// ADJUSTED MAIN DOOR PUSH ROD #4 AS REQUIRED FOR PROPER OPERATION REF CE 680A MM 52-10-04. OPS CHECK GOOD.
